8 doctors weighed in:
I am 48 yr old woman. On antidepressants and anti anxiety meds. Finding it extremely difficult to lose weight. Still get my period monthly.?
8 doctors weighed in

Dr. Muhammad Munir
Psychiatry
5 doctors agree
In brief: Medications
There are some medications that can cause weight changes as side effects.
The hormonal changes can also contribute, the stress which can be part of depression anxiety symptoms. Best will be to review meds with your psychiatrist, have a hormonal assay checked and watching diet and exercise. I know it can be frustrating but can be done with effort and support. Good luck.

In brief: Medications
There are some medications that can cause weight changes as side effects.
The hormonal changes can also contribute, the stress which can be part of depression anxiety symptoms. Best will be to review meds with your psychiatrist, have a hormonal assay checked and watching diet and exercise. I know it can be frustrating but can be done with effort and support. Good luck.
Dr. Muhammad Munir
Dr. Muhammad Munir
Thank
Dr. Vance Harris
Family Medicine
3 doctors agree
In brief: Check thyroid
It is extremely difficult for everyone to lose weight.
Get your thyroid checked by the doctor.

In brief: Check thyroid
It is extremely difficult for everyone to lose weight.
Get your thyroid checked by the doctor.
Dr. Vance Harris
Dr. Vance Harris
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors